# SDR TWAA9809006

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20219741
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STL - FLT 10 - DURING DESCENT EXPERIENCED AIRCRAFT DECOMPRESSION AT FL 140.  NEITHER MANUAL OR AUTOPRESSURIZATION HAD ANY EFFECT.  REPLACED OUTFLOW VALVE ACTUATOR MFG PN 2021974-1.  CC02D 5-17-98 STL.  (X)
